# SDR DALA2024053105692

- Difficulty date: May 30, 2024
- Submitted: May 31, 2024
- Operation: Air carrier
- Aircraft: N821NW
- Make and model: Airbus A330-323
- Aircraft serial: 0865
- Aircraft time: 74,003 hours, 9,672 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Fod
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3321 2R DOOR WILL NOT ARM CORRECTLY. CORRECTIVE ACTION: REMOVED (CORK) DEBRIS FROM GIRT BAR FITTING DOOR OPS CK GOOD REF A330 AMM 25-62. (5585070)
